# SDR GTIA2022120136810

- Difficulty date: November 29, 2022
- Submitted: December 2, 2022
- Operation: Air carrier
- Aircraft: N522NK
- Make and model: Airbus A319-132
- Aircraft serial: 2893
- Aircraft time: 57,474 hours, 26,262 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Seal
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

CAB ALT WARNING LAST NOTED CABACT 10,800-R/R AFT CARGO DOOR SEAL IAW AMM 52-32-18, OPS CHECK GOOD. ALSO PERFORMED LEAK CHECK IAW AMM 05-53-00, LEAK CHECK GOOD.
